# SDR CALA0800792

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 36,214 hours, 19,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 360 S9L.  REPAIRED FUSELAGE FRAME STATION 360 BETWEEN S8L AND S9L PER ECRA5311-01416.  INITIATED DIP ITEM 53-DIP, CONTROL NR 089838 AS FOLLOWS:  BEFORE THE ACCUMULATION OF 79,104 TOTAL AIRCRAFT FLIGHT CYCLES AND AT INTERVALS NOT TO EXCEED19, 000 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-01416.
